Started HCG (250 2x week) and my body broke out in these weird spots. They don’t itch and are mostly on the torso with small ones on my triceps and some along the belt line. Is it an immune system flare up or what? Please advise. After days and days of research I can’t find anything comparable online. Thanks.
HCG is not suspended in oil, so there’s really nothing on that front to be allergic to. I’ve never heard of anyone having an external physical reaction to HCG injections, but I guess it’s possible.
It looks more like hives to me. Are you overly worried or stressed, or have a high level of anxiety at the moment? Or have you done anything else recently that is different from your normal (changed brands of laundry detergent, ate something new, moved to a new house, slept in a hotel room, anything you can think of…)?
The only other question I can think of to ask is, is this prescription grade HCG, or did it come from a UGL? If UGL, throw It away.
Try taking a Benadryl tonight and see if it settles down. If it doesn’t, you may have to go and seek the advice of a dermatologist.
Where do you live? Is it cold and dry? I have gotten a few spots like this and was diagnosed with numlar eczema… it only hits me when it’s cold and dry.
It could also be ringworm?
It’s doc prescribed. It is cold and dry here but I’ve lived in this climate for decades. Very weird situation here.
I heard of some men getting all kinds of strange symptoms on HCG, no man has LH receptors saturated quite like when on HCG. Natural LH is pulsatile, you lose the pulsatility on HCG.
So if we saturate the LH receptors on HCH what is the best way to take it
Could be fungal. Wash bedding and get some antifungal on that belly
I’m guessing it’s taken care of, being 4 months ago. People are resurrecting ancient threads for no good reason.
Haha! The quarantine has some bored ass people bringing them back from the dead.
Good advice. OTC hydrocortisone might help as well.
digging this old thread,
I have the same induced Rash, i was searching the forum for Eczema,
I got the similar red spots at the start of lockdown( had to stop my test cyp + eq cycle) so started using hcg before pct, 5000ius for 2 weeks…the spots appeared up in about 2nd week. Took all the treatments.
Now again using Hcg (3rd week) before starting my pct again after 2 months of Test Prop (200/week) + tren 300/week (8 weeks)—this red spots flare up, so it’s definitely the HCG , or maybe its due to Zero test levels in my case, or as mentioned above due to high LH ?
The OP never followed up, but I hope he does for closure. I still think it was a fungal infection